MathSciNet Relay Station
MathSciNet bibliographic data
MR1749442 11E45 (11E12 11E20 11F27)
Schulze-Pillot, Rainer Exceptional integers for genera of integral ternary positive definite quadratic forms. Duke Math. J. 102 (2000), no. 2, 351–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement